# SDR 96ZZZX2245

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N777FL
- Make and model: Cessna 550
- Aircraft serial: 5500070
- System (JASC): 3418 · Stall Warning System
- Part: Diode
- Part number: 1N1201825
- Condition: Burned
- Location: Aoa Heater
- Part time: 7,033 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO MAINTENANCE WHEN COCKPIT FILLED WITH SMOKE SHORTLY AFTER TAKEOFF.  AOA HEATER CIRCUIT BREAKER TRIPPED AND WOULD NOT RESET.  INVESTIGATION REVEALED TWO DIODES IN AOA HEAT CIRCUIT TOUCHING GROUND THROUGH RIGHT PITOT STATIC HEAT SWITCH.  A REPLACEMENT SWITCH WAS INSTALLED AND DIODES WERE REMOVED FROM THE CIRCUIT IAW WIRING DIAGRAM NOTE AT THE BOTTOM OF THE DIAGRAM.  NO OTHER INFORMATION REGARDING REMOVAL OF THESE DIODES COULD BE FOUND.  SUBMITTER RECOMMENDS REMOVAL OF THESE DIIODES IF STILL INSTALLED ON OLDER MODEL CITATIONS.
